# SDR SIMA20150702006

- Difficulty date: July 2, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 30,086 hours, 21,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 81502
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY FLOOR LIGHT STRIP NR 2 HAS LARGE GOUGE OFF OF THE EDGE, NEAR THE FWD END.  R & R LT EMERGENCY FLOOR LIGHT STRIP NR 2 IAW AMM 33-51-01.
